# SDR USAA001432

- Difficulty date: August 3, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 24,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOUBLER SKIN PANEL CRACKED 2 INCHES, NOSE GEAR TOP BAY COVER STATION 2475 FAR RIGHT SIDE.  INSTALLED DOUBLER PER EA 55826.  (M)
